# SDR DALA13031445522

- Difficulty date: June 20, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 73,744 hours, 31,606 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACS REPORTED FORWARD CARGO DOOR C1, AFT LOWER CORNER EDGE PUNCTURED .75 X .25. ACFT PREPARED FOR MX FERRY FOR MAJOR REPAIRS.  ACFT CURRENTLY OUT OF SERVICE.
